# SDR TWAA0017002

- Difficulty date: October 31, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 5,214 hours, 1,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Part number: 1010428
- Condition: Dirty
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY SLIDE DOOR LIGHT WAS INOPERATIVE ON THE R1, R2, L1, L2 AND L4 DOORS, AND AT ROW 21 RT SIDE AND ROW 29 LT SIDE.  CLEANED LIGHT CONTACTS AT R1, R2, L1, L2, AND L4 DOORS, AND RESEATED THE LENS ASSEMBLY AT ROWS 21 RT SIDE AND 29 LT SIDE.  NO CHECK-C.
